Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 785824, 6 pages
http://dx.doi.org/10.1155/2013/785824
Research Article

A Novel Optimization-Based Approach for Content-Based Image Retrieval

1Department of Applied Mathematics, Northwestern Polytechnical University, Xi’an, Shaanxi 710072, China
2Computer Science and Technology, Beihang University, Beijing 100191, China
3Engineering Simulation and Aerospace Computing (ESAC), Northwestern Polytechnical University, Xi’an, Shaanxi 710072, China

Received 4 October 2013; Accepted 5 December 2013

Academic Editor: Feng Gao

Copyright © 2013 Manyu Xiao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Manyu Xiao, Jianghu Lu, and Gongnan Xie, “A Novel Optimization-Based Approach for Content-Based Image Retrieval,” Journal of Applied Mathematics, vol. 2013, Article ID 785824, 6 pages, 2013. https://doi.org/10.1155/2013/785824.